So I went to my dermatologist, a new doctor and office, and pretty much the doctor thinks that the change of my birth control has been causing a hormonal change to cause my breakouts. Now I dont want to believe that because even when I was consistently on one brand birth control, I had breakouts. I AM sick and tired of them, and I think she noticed by my voice the way I felt. I recieved cortisone shots in some of my pimples, which I was very nervous about, but they were not bad at all! She suggested that I see her again a month from the date to see how things are going, being on my birth control longer, and prescribing me a generic of ADOXA, an antibiotic. (which i've used minocycline in the past, and as soon as I stopped taking it, my acne came right back). So, she recommended Accutane, and if I am interested to get my blood test ASAP. So, I think tomorrow I will go to the lab and get my first blood test. Is it in the arm? Do they take lots of blood? I have no problem giving blood, I've donated in the past, but just curious.
I'm a bit nervous to go on Accutane b/c I dont want to become depresses (which is not like my personality at all! ) or have loss of hair, vision, or hearing! I understand the dry skin, lips, etc...but some of the other symptons,ayy! Does anyone know the percentages of the symptom??
Write back tomorrow!